Continuous solutions to Monge-Ampere equations on Hermitian manifolds for measures dominated by capacity

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 50
  • Download : 0
We prove the existence of a continuous quasi-plurisubharmonic solution to the Monge-Ampere equation on a compact Hermitian manifold for a very general measure on the right hand side. We admit measures dominated by capacity in a certain manner, in particular, moderate measures studied by Dinh-Nguyen-Sibony. As a consequence, we give a characterization of measures admitting Holder continuous quasi-plurisubharmonic potential, inspired by the work of Dinh-Nguyen.
Publisher
SPRINGER HEIDELBERG
Issue Date
2021-06
Language
English
Article Type
Article
Citation

CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.60, no.3

ISSN
0944-2669
DOI
10.1007/s00526-021-01944-4
URI
http://hdl.handle.net/10203/285923
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0